# SDR UPS05443714

- Difficulty date: January 8, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C - FRAME BS 760 STR CUTOUT CRACKED AT S-6L AND S-7L.  M/D BS 760 BETWEEN STR 6L AND STR 7L FRAME REPAIR CARRIED OUT IAW SRM 53-10-04 FIG 54.
